Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convexity of Hessian integrals and Poincaré type inequalities


Author: Zuoliang Hou
Journal: Proc. Amer. Math. Soc. 138 (2010), 2099-2105
MSC (2010): Primary 39B62; Secondary 26D10
DOI: https://doi.org/10.1090/S0002-9939-10-10262-7
Published electronically: January 27, 2010
MathSciNet review: 2596048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, integrals involving both real and complex Hessian operators over bounded domains are studied. Poincaré type inequalities are proved in both cases, which generalizes an early result of Trudinger and Wang.


References [Enhancements On Off] (What's this?)

  • [Bak83] Ilya J. Bakelman.
    Variational problems and elliptic Monge-Ampère equations.
    J. Differential Geom., 18(4):669-699 (1984), 1983. MR 730922 (85h:58045)
  • [Bło05] Zbigniew Błocki.
    Weak solutions to the complex Hessian equation.
    Ann. Inst. Fourier (Grenoble), 55(5):1735-1756, 2005. MR 2172278 (2006e:32042)
  • [CP97] Urban Cegrell and Leif Persson.
    An energy estimate for the complex Monge-Ampère operator.
    Ann. Polon. Math., 67(1):95-102, 1997. MR 1455430 (98i:32021)
  • [Går59] Lars Gårding.
    An inequality for hyperbolic polynomials.
    J. Math. Mech., 8:957-965, 1959. MR 0113978 (22:4809)
  • [Hör94] Lars Hörmander.
    Notions of convexity, volume 127 of Progress in Mathematics.
    Birkhäuser Boston Inc., Boston, MA, 1994. MR 1301332 (95k:00002)
  • [Li04] Song-Ying Li.
    On the Dirichlet problems for symmetric function equations of the eigenvalues of the complex Hessian.
    Asian J. Math., 8(1):87-106, 2004. MR 2128299 (2006d:32057)
  • [Tso90] Kaising Tso.
    On a real Monge-Ampère functional.
    Invent. Math., 101(2):425-448, 1990. MR 1062970 (91i:35082)
  • [TW98] Neil S. Trudinger and Xu-Jia Wang.
    A Poincaré type inequality for Hessian integrals.
    Calc. Var. Partial Differential Equations, 6(4):315-328, 1998. MR 1624292 (99d:58163)
  • [TW02] Neil S. Trudinger and Xu-Jia Wang.
    Hessian measures. III.
    J. Funct. Anal., 193(1):1-23, 2002. MR 1923626 (2003i:35106)
  • [Vin88] Alvaro Vinacua.
    Nonlinear elliptic equations and the complex Hessian.
    Comm. Partial Differential Equations, 13(12):1467-1497, 1988. MR 970153 (89m:35083)
  • [Wan94] Xu Jia Wang.
    A class of fully nonlinear elliptic equations and related functionals.
    Indiana Univ. Math. J., 43(1):25-54, 1994. MR 1275451 (95f:35089)
  • [Wan09] Xu Jia Wang.
    The $ k$-Hessian equation.
    In Geometric Analysis and PDEs, volume 1977 of Lecture Notes in Math., Springer, Dordrecht, 2009. MR 2500526

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 39B62, 26D10

Retrieve articles in all journals with MSC (2010): 39B62, 26D10


Additional Information

Zuoliang Hou
Affiliation: Department of Mathematics, Columbia University, New York, New York 10027
Address at time of publication: 504 East 81st Street, #2M, New York, New York 10028
Email: hou@math.columbia.edu, Zuoliang.Hou@gmail.com

DOI: https://doi.org/10.1090/S0002-9939-10-10262-7
Keywords: Complex Hessian, energy functional
Received by editor(s): May 25, 2009
Received by editor(s) in revised form: September 27, 2009
Published electronically: January 27, 2010
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society